IJPAM: Volume 89, No. 3 (2013)
THE SCHRÖDINGER OPERATOR ON WEIGHTED
Mathematics and IT Department
Volgograd State University
pr. Universitetskiy, 100, Volgograd, 400062, RUSSIA
Abstract. In this paper we study the spectrum of the Schrödinger operator on the weighted quasimodel manifolds. We obtain the discreteness criterion for this problem with some restrictions on the potential and geometry of the manifold.
Received: August 31, 2013
AMS Subject Classification: 58J50
Key Words and Phrases: noncompact Riemannian manifold, quasimodel manifold, Schrödinger operator, discrete spectrum
Download paper from here.
DOI: 10.12732/ijpam.v89i3.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395